MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/10 MM L; KNEE TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/10 MM L; KNEE TIBIAL INSERT FIXED
Model Number 02.12.0210FL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 03/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 march 2023, lot 1810370: (b)(4) manufactured and released on 14-march-2019.Expiration date: 2024-02-28.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event during the period of review.Additional involved implant batch review performed on 08 march 2023 on gmk-sphere 02.07.1202l tibial tray fixed cemented size 2 l (k090988) lot.1810451 lot 1810451: (b)(4) manufactured and released on 21-march-2019.Expiration date: 2024-03-05.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
At about 3 years 8 months after the primary, the patient came in reporting limited range of motion and the cause is unknown.The surgeon revised the tibial tray and insert.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/10 MM L
Common Device Name
KNEE TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16635897
Report Number3005180920-2023-00195
Device Sequence Number7150146
Product Code JWH
UDI-Device Identifier07630030826139
UDI-Public07630030826139
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2024
Device Model Number02.12.0210FL
Device Catalogue Number02.12.0210FL
Device Lot Number1810370
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2023
Initial Report FDA Received Date03/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale